# SDR WVBA2001013

- Difficulty date: February 21, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N300ED
- Make and model: Piper PA-31-350
- Aircraft serial: 317852008
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW19340
- Condition: Damaged
- Location: Engine
- Part time: 703 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION METAL CONTAMINATION WAS DISCOVERED IN OIL FILTER.  A CHECK OF VALVE LIFT WAS DONE AND IT WAS DISCOVERED THAT NR5 AND NR6 INTAKE LOBES WERE EXCESSIVE.  NR6 CYLINDER WAS REMOVED AND DAMAGE OBSERVED ON THE CAM LOBES AND TAPPET FOLLOWERS.  NOTE:   THIS IS THE 16TH ENGINE IN 3 YEARS.
